# SDR DALA2019051603033

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 59,435 hours, 19,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 5510582) MID ENTRY DOOR (L2) OPEN DOES NOT SHOW ENTRY DOORS OVERHEAD LIGHT OR EICAS CAUTION. REMOVED DEBRIS FROM DOOR 2L PROX SWITCH, SWITCH OPERATES SMOOTHLY ALL INDICATIONS NORMAL.
